Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY DURA SUBSTITUTE DUREPAIR 2X2 IN
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
MEDTRONIC NEUROSURGERY DURA SUBSTITUTE DUREPAIR 2X2 IN
Model Number
62100
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Other
Event or Problem Description
Durepair dura regeneration matrix - all lot numbers - urgent medical device recall.
New Search
Submit an Adverse Event Report
Brand Name
DURA SUBSTITUTE DUREPAIR 2X2 IN
Common Device Name
DURA SUBSTITUTE
Manufacturer
(Section D)
MEDTRONIC NEUROSURGERY
MDR Report Key
17192266
Report Number
MW5118728
Device Sequence Number
12183402
Product Code
GXQ
UDI-Device Identifier
00643169063853
UDI-Public
00643169063853
Combination Product (Y/N)
N
Initial Reporter State
MD
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Voluntary
Initial Reporter Occupation
Non-Healthcare Professional
Type of Report
Initial
Report Date
(Section B)
06/15/2023
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
No
Device Model Number
62100
Is the Reporter a Health Professional?
Yes
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
06/22/2023
Patient Sequence Number
1
Patient Sex
Unknown